# SDR EIAA200900131

- Difficulty date: November 26, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 107,234 hours, 24,756 cycles
- Engine: Pwa JT9D*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 4 ENGINE INDICATED LOSS OF THRUST.  THRUST LEVER MOVEMENT CAUSED ALL ENG INDICATIONS TO FLUCTUATE.  ENG NR 4 LEVER WAS REDUCED TO IDLE AN INFLIGHT START IAW COMPANY QRH PROCEDURES DURING DESCENT.  S/D ENG NR 4 AS PRECAUTIONARY MEASURE DUE TO UNCOMMANDED THRUST INCREASE, EIDS SNAPSHOT WAS TAKEN OF ENG FLUCTUATION.  ENG WINDMILLED FOR 30 MINUTES, OIL PRESSURE AT 10 PSI.  REPLACED FCU/FUEL PUMP.
